Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 765361, 12 pages
Research Article

Wave Equations in Bianchi Space-Times

1Centre for Differential Equations, Continuum Mechanics, and Applications, School of Mathematics, University of the Witwatersrand, Johannesburg 2001, South Africa
2School of Mathematical Sciences, University of KwaZulu-Natal, Durban 4041, South Africa

Received 31 July 2012; Accepted 26 September 2012

Academic Editor: Fazal M. Mahomed

Copyright © 2012 S. Jamal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Jamal, A. H. Kara, and R Narain, “Wave Equations in Bianchi Space-Times,” Journal of Applied Mathematics, vol. 2012, Article ID 765361, 12 pages, 2012. doi:10.1155/2012/765361